# SDR MWEA020500

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 5910163195
- Condition: Cracked
- Location: Apb Radial #2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RIGHT HAND RADIAL #2 LOWER ANGLE THAT ATTACHES TO JAMB GUSSET HAS A CRACKED ATTACH HOLE.  --  FABRICATED AND INSTALLED ANGLE.
